Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
  Limits of Schema Mappings
Title: Limits of Schema Mappings
Author: Kolaitis, Phokion G.
Pichler, Reinhard
Sallinger, Emanuel
Savenkov, Vadim
Appeared in: Theory of computing systems
Paging: Volume 62 (2017) nr. 4 pages 899-940
Year: 2017
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 5 of 6 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands